# SDR SWIA201333778

- Difficulty date: June 19, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N604SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10249
- Aircraft time: 18,576 hours, 13,117 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Corroded
- Location: Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR HAS SEVERAL SPOTS OF CORROSION UNDER PANEL 832 AB.  C-CHECK COMPLIED WITH PERMANENT REPAIR TO MAIN CABIN DOOR INNER SKIN IAW STS EA.
